# SDR 04FDEA02146

- Difficulty date: July 21, 2004
- Submitted: July 23, 2004
- Operation: Air carrier
- Aircraft: N613FE
- Make and model: Doug MD-11
- Aircraft serial: 48749
- Aircraft time: 30,965 hours, 6,833 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK, RIGHT HAND MOST OUTBOARD SEAT TRACK CORRODED AT R1 DOORWAY.  REMOVED LAVATORY ON MAIN DECK AS PER AMM 25-41-06-4. REMOVED AND   REPLACED RIGHT HAND MOST OUTBOARD SEAT TRACK AT R1 DOORWAY AS PER SRM 51-35-01, VOLUME II. REINSTALLED LAVATORY MODULE AS PER AMM 25-41-06-4. CARRIED OUT LEAK CHECK ON LAVATORY MODULE FOUND SATISFACTORY.
